IOE EPrints

Generalized multilevel structural equation modelling

Rabe-Hesketh, Sophia and Skrondal, A. and Pickles, A (2004) Generalized multilevel structural equation modelling. Psychometrika, 69 (2). pp. 167-190. ISSN 0033-3123

Full text not available from this repository.
SFX image for help Not from IOE? image for help
Item Type: Article
Controlled Keywords: Multilevel modelling, Statistical analysis, inc. multilevel modelling
Divisions: IOE Departments > Departments > Centre for Longitudinal Studies
IOE Departments > Departments > Quantitative Social Science
Depositing User: IOE Repository Editor (1)
Date Deposited: 21 Apr 2010 10:56
Last Modified: 14 Oct 2013 11:49
URI: http://eprints.ioe.ac.uk/id/eprint/3519
View Item View Item